# SDR 96ZZZX5070

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N301ER
- Make and model: Beech C90A
- Aircraft serial: LJ1286
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Plate
- Part number: 07515500
- Condition: Cracked
- Location: Wheel Brake
- Part time: 1,767 hours
- Component: Parkerhanfin, 19990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE INSPECTION, A WHEEL BRAKE GUIDE PIN BUSHING WAS FOUND LOOSE.  CLEANING AND INSPECTION REVEALED A CRACK WITH A WIDE GAP IN THE CASTING.  STC NR SA619GL.
